Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 67, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 30, 2019, 10:23 AM CDT for 5 counties in Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 10:23 AM CDT (15:23 UTC)
- Expired
- Jun 30, 2019, 11:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN
The radar
The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 5:11 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3310 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
732
WUUS53 KMPX 301523
SVRMPX
MNC009-059-065-095-097-301600-
/O.NEW.KMPX.SV.W.0067.190630T1523Z-190630T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1023 AM CDT Sun Jun 30 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southern Kanabec County in east central Minnesota...
Southern Mille Lacs County in east central Minnesota...
Northwestern Isanti County in east central Minnesota...
Northeastern Benton County in central Minnesota...
Southeastern Morrison County in central Minnesota...
* Until 1100 AM CDT.
* At 1023 AM CDT, a severe thunderstorm was located near Onamia, or
23 miles south of Mille Lacs Lake, moving south at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mora, Milaca, Brunswick, Foreston, Ogilvie, Grasston, Bock, Dalbo,
Granite Ledge, Pease, Mora Airport and Lewis Lake.
This includes U.S. Highway 169 between mile markers 183 and 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4585 9390 4604 9344 4585 9314 4572 9314
4561 9376
TIME...MOT...LOC 1523Z 342DEG 50KT 4598 9361
HAIL...1.00IN
WIND...60MPH
$$
CTG2 follow-up statements
571
WWUS53 KMPX 301540
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1040 AM CDT Sun Jun 30 2019
MNC009-059-065-095-097-301600-
/O.CON.KMPX.SV.W.0067.000000T0000Z-190630T1600Z/
Kanabec MN-Mille Lacs MN-Isanti MN-Benton MN-Morrison MN-
1040 AM CDT Sun Jun 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHERN KANABEC...SOUTHERN MILLE LACS...NORTHWESTERN ISANTI...
NORTHEASTERN BENTON AND SOUTHEASTERN MORRISON COUNTIES...
At 1038 AM CDT, a severe thunderstorm was located over Bock, or 20
miles northwest of Cambridge, moving south at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mora, Milaca, Brunswick, Foreston, Ogilvie, Grasston, Bock, Dalbo,
Granite Ledge, Pease, Mora Airport and Lewis Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4585 9390 4604 9344 4585 9314 4572 9314
4561 9376
TIME...MOT...LOC 1538Z 342DEG 50KT 4577 9351
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CTG129
WWUS53 KMPX 301558
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1058 AM CDT Sun Jun 30 2019
MNC009-059-065-095-097-301607-
/O.EXP.KMPX.SV.W.0067.000000T0000Z-190630T1600Z/
Kanabec MN-Mille Lacs MN-Isanti MN-Benton MN-Morrison MN-
1058 AM CDT Sun Jun 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KANABEC...SOUTHERN
MILLE LACS...NORTHWESTERN ISANTI...NORTHEASTERN BENTON AND
SOUTHEASTERN MORRISON COUNTIES WILL EXPIRE AT 1100 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4585 9390 4604 9344 4585 9314 4572 9314
4561 9376
TIME...MOT...LOC 1557Z 342DEG 50KT 4553 9340
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:29 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 30, 7:29 AM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
729 AM CDT Sun Jun 30 2019
.UPDATE...
Issued at 643 AM CDT Sun Jun 30 2019
Updated to include 12z aviation discussion below.
&&
.SHORT TERM...(Today through Monday)
Issued at 425 AM CDT Sun Jun 30 2019
Surface analysis early this morning shows a low pressure center
near the ND/SD/MN border triple point with a warm front snaking
SE into central IA and a trailing cold front extending SW into the
central Plains. This cold front aligns with a nearly N-S cold
frontal boundary extending south from central Manitoba province.
Aloft, the center of the dome of high pressure remains over the
central Plains to southwestern CONUS with the northern periphery
having flattened out. A fairly well defined shortwave trough axis
is analyzed from northern Saskatchewan province and extends
southwest into the northern Rockies.
This morning, a fairly well organized MCS progressed eastward over
northern MN from the Dakotas but is starting to run into the
remnants of the persistent ridge and is losing its punch. Still a
decent chance this complex may shift across northeastern portions
of the WFO MPX coverage area (east-central MN into northwestern
WI) before weakening. However, attention then returns to central
MN where multiple runs of the HRRR try to develop additional
rounds of convection later this afternoon into this evening,
potentially as another MCS over central MN which may drive SE into
western WI. Difficult to pin down exactly where this may occur
since this will be outflow-driven in conjunction with the
progressing cold front and shortwave trough aloft. Lapse rates
will still be stout within a highly unstable atmosphere (dewpoints
into the lower 70s contributing to MUCAPE of at least 4000 J/kg).
Have capped PoPs in the chance category this afternoon due to the
uncertainty of storm location although confidence is fairly high
that an additional MCS will actually occur.
The cold front will push east through the day today and stall out
over southern MN tonight through Monday. In addition, the upper
ridge will continue to be suppressed to the south, aligning upper
level flow with the E-W oriented stalled cold front. This will
allow multiple disturbances to ride within the now zonal flow atop
the cold front within the highly moisture environment (PWATs 1.4"
to 1.7"). As such, chances for showers/thunderstorms increase
into the likely category for much of the area tonight through
tomorrow with periods of showers/thunderstorms likely to push
through the area. The unstable atmosphere will persist while
unidirectional bulk shear increases to 35-40kt so there is some
potential for additional severe weather on Monday. As such, a
small Slight Risk area in SW MN with a Marginal Risk up to the
I-94 corridor is certainly warranted.
The other concern is obviously the heat/humidity in place for
today. With the area being warm-sectored, highs will range from
the upper 80s to lower 90s today. Dewpoints will solidly hit the
lower 70s and potentially the middle 70s. This will easily put
heat index values around 100 degrees for much of southern and
east-central MN. Thus, have maintained the Excessive Heat Warning
for the 7-county Twin Cities metro with a Heat Advisory
surrounding the warning in Minnesota and expanding across much of
southern MN. With the passage of the cold front later today and
modest cold air advection setting in, highs on Monday will range
from the upper 70s to the mid 80s.
.LONG TERM...(Monday night through Saturday)
Issued at 425 AM CDT Sun Jun 30 2019
The main issue in the long term period will be the stalled out
frontal boundary across southern MN initially and the potential
for heavy rainfall and strong thunderstorms Monday night. The
front will sag south mid week, before lifting back north for the
latter half of the week. Hence, an active period ahead with
chances for thunderstorms throughout the week. Strong high
pressure from our north still looks to drive south across the
upper midwest by next weekend.
By Monday night, the stationary front will be oriented west to
east along the MN-IA border. Mid level shortwave energy will
translate through the area as well, providing support to nocturnal
thunderstorms as the low level jet develops and provides strong
moisture transport in from the southwest given 30+ knot 850mb
wind. Precipitable water values around 2" will be available across
southern MN along with a weakly sheared, but unstable
environment. Hence, the slight risk of excessive rainfall from the
WPC makes sense for this time period. Thunderstorms Monday night
will be efficient heavy rain producers, and would expect isolated
locations to receive a couple inches of rain.
A cool front will drop in from the north on Tuesday, and push the
stationary front south into Iowa. The latter half of Tuesday
through Wednesday look dry locally, but a subtle upper level
shortwave will move east across the area during this time, and the
upper level height falls could lead to isolated shower and
thunderstorm development during this window, hence the slight
chance pops in the forecast.
A couple more pronounced waves will move through the area
Thursday through Friday, but uncertainty is high in placement and
timing of these features. They would present more opportunity for
periodic thunderstorms. Guidance still in decent agreement on
bringing a large area of high pressure into the region from the
north next weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 643 AM CDT Sun Jun 30 2019
Tricky forecast with respect to convection as what is happening
now will determine what happens later due mainly to residual
outflow boundaries within the highly unstable atmosphere.
Convection is still possible this morning, especially at the WI
TAF sites. Even without the morning convection, the southward-
moving outflow will cause a quick wind shift to NE with winds
around 20G40kt for a few hours before the atmosphere recovers to
have SE to S winds later. Additional storms will likely develop by
late evening with a mixture of -RA and TSRA which could
potentially produce MVFR-IFR conditions. Will take a conservative
approach at this point and see how convective models evolve the
situation for later on.
KMSP...Strong outflow boundary this morning will cause a
quick/strong wind shift to NE which may persist for a couple-few
hours before resuming out of the prevailing southerly direction.
Chances for convection this morning are low but still possible by
late morning. Convection chances increase this evening but will
need to see how the situation evolves before going anything more
than VCTS.
/OUTLOOK FOR KMSP/
Mon-Wed...VFR. Chc MVFR/TSRA. Winds LGT and VRB.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Excessive Heat Warning until 9 PM CDT this evening for
MNZ060>063-068>070.
Heat Advisory until 9 PM CDT this evening for MNZ051>053-059-066-
067-073>078-082>085-091>093.
&&
UPDATE...JPC
SHORT TERM...JPC
LONG TERM...SPD
AVIATION...JPCHazardous weather outlook, Jun 30, 3:38 AM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 338 AM CDT Sun Jun 30 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 010900- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 338 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...Today and Tonight Excessive heat will continue today. Heat indices will likely exceed 100 again for much of southern Minnesota, including the Twin Cities metro. An Excessive Heat Warning remains in place for the Twin Cities metro with a Heat Advisory surrounding the warning in Minnesota and encompassing much of southern Minnesota. There is a Slight Risk for severe thunderstorms for much of central and southern Minnesota with a Marginal Risk of severe thunderstorms for portions of west central Minnesota. Damaging winds will be the main hazard. In addition, some thunderstorms may produce heavy rain which could produce isolated flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are expected for much of next week with some severe weather possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed this afternoon in Monday.
In the hours before
Special weather statement, Jun 30, 9:35 AM CDT, 48 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 935 AM CDT Sun Jun 30 2019 MNZ042-043-301500- Morrison-Todd- 935 AM CDT Sun Jun 30 2019 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TODD AND WEST CENTRAL MORRISON COUNTIES... At 935 AM CDT, a strong thunderstorm was located near Browerville, or 21 miles west of Little Falls, moving east at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Long Prairie, Browerville, Randall, Swanville and Burtrum. This includes the following highways... U.S. Highway 10 in Minnesota between mile markers 133 and 135. U.S. Highway 71 between mile markers 188 and 194. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. LAT...LON 4603 9494 4614 9479 4611 9446 4587 9468 TIME...MOT...LOC 1435Z 286DEG 25KT 4607 9480 CTG
Special weather statement, Jun 30, 9:37 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
937 AM CDT Sun Jun 30 2019
MNZ041-048-301500-
Pope-Douglas-
937 AM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DOUGLAS AND POPE
COUNTIES...
At 937 AM CDT, a strong thunderstorm was located over Lowry, or 15
miles southwest of Alexandria, moving east at 35 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Glenwood, Starbuck, Lowry, Holmes City, Villard, Forada, Westport,
Farwell, Glenwood Airport, Long Beach and Lake Minnewaska.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4577 9514 4576 9513 4542 9543 4564 9576
4569 9576 4586 9559
TIME...MOT...LOC 1437Z 282DEG 31KT 4571 9554
CTGSpecial weather statement, Jun 30, 9:48 AM CDT, 35 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 948 AM CDT Sun Jun 30 2019 MNZ047-048-055-301515- Stevens-Pope-Swift- 948 AM CDT Sun Jun 30 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN POPE...SOUTHEASTERN STEVENS AND NORTH CENTRAL SWIFT COUNTIES... At 947 AM CDT, a strong thunderstorm was located near Hancock, or near Morris, moving east at 35 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Hancock, Cyrus, Lake Hassel, Clontarf and Lake Emily. This includes U.S. Highway 59 between mile markers 157 and 163. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in The Twin Cities. LAT...LON 4550 9599 4565 9577 4542 9543 4535 9574 TIME...MOT...LOC 1447Z 283DEG 28KT 4556 9579 CTG
Special weather statement, Jun 30, 9:55 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
955 AM CDT Sun Jun 30 2019
MNZ043-301530-
Morrison-
955 AM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRISON COUNTY...
At 955 AM CDT, a strong thunderstorm was located near Lastrup, or 13
miles northeast of Little Falls, moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Pierz, Lastrup, Buckman, Harding, Genola and Hillman.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4608 9380 4602 9380 4583 9408 4607 9427
4615 9413
TIME...MOT...LOC 1455Z 291DEG 28KT 4607 9411
CTGSpecial weather statement, Jun 30, 10:00 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1000 AM CDT Sun Jun 30 2019
MNZ044-045-301545-
Mille Lacs-Kanabec-
1000 AM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KANABEC AND NORTHERN
MILLE LACS COUNTIES...
At 1000 AM CDT, a strong thunderstorm was located near Vineland, or 7
miles southeast of Mille Lacs Lake, moving southeast at 40 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mille Lacs Lake, Onamia, Isle, Wahkon, Vineland, Knife Lake, Warman,
Lake Mille Lacs and Bayview.
This includes U.S. Highway 169 between mile markers 202 and 229.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4615 9343 4616 9327 4601 9305 4599 9306
4588 9374 4598 9377 4607 9381 4624 9381
4625 9344
TIME...MOT...LOC 1500Z 305DEG 37KT 4621 9363
CTGSpecial weather statement, Jun 30, 10:10 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1010 AM CDT Sun Jun 30 2019
MNZ041-042-048-049-055-057-301600-
Stearns-Kandiyohi-Pope-Swift-Douglas-Todd-
1010 AM CDT Sun Jun 30 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DOUGLAS...POPE...
SOUTHWESTERN TODD...NORTHWESTERN STEARNS...EASTERN SWIFT AND
NORTHWESTERN KANDIYOHI COUNTIES...
At 1010 AM CDT, a strong thunderstorm was located near Glenwood, or
21 miles south of Alexandria, moving southeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sauk Centre, Melrose, Glenwood, Starbuck, Kerkhoven, Brooten,
Belgrade, Freeport, Lake Hassel, New Munich, Norway Lake and Grove
Lake.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 113 and 144.
U.S. Highway 12 between mile markers 58 and 66.
U.S. Highway 71 between mile markers 137 and 172.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4567 9458 4512 9523 4514 9525 4515 9525
4515 9527 4549 9576 4555 9574 4586 9515
TIME...MOT...LOC 1510Z 295DEG 27KT 4560 9527
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:51 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 54 min |
| Jun 30, 5:44 AM CDT | Special Weather Statement | MPX | Chisago, Isanti | 31 min |
| Jun 30, 8:04 AM CDT | Special Weather Statement | MPX | Carver, Le Sueur, McLeod, Rice, Scott, Sibley | 26 min |
| Jun 30, 9:04 AM CDT | Special Weather Statement | MPX | Todd | 26 min |
| Jun 30, 9:13 AM CDT | Special Weather Statement | MPX | Stevens | 32 min |
| Jun 30, 9:35 AM CDT | Special Weather Statement | MPX | Todd | 25 min |
| Jun 30, 9:37 AM CDT | Special Weather Statement | MPX | Pope | 23 min |
| Jun 30, 9:48 AM CDT | Special Weather Statement | MPX | Pope | 27 min |
| Jun 30, 9:55 AM CDT | Special Weather Statement | MPX | Morrison | 35 min |
| Jun 30, 10:00 AM CDT | Special Weather Statement | MPX | Mille Lacs | 45 min |
| Jun 30, 10:07 AM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 23 min |
| Jun 30, 10:10 AM CDT | Special Weather Statement | MPX | Pope | 50 min |
| Jun 30, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 31 min |
| Jun 30, 10:33 AM CDT | Special Weather Statement | MPX | Benton | 57 min |
| Jun 30, 10:46 AM CDT | Special Weather Statement | MPX | Kanabec | 29 min |
| Jun 30, 10:48 AM CDT | Special Weather Statement | MPX | Stearns | 57 min |
| Jun 30, 10:55 AM CDT | Special Weather Statement | MPX | Chisago, Isanti, Kanabec, Mille Lacs | 50 min |
| Jun 30, 11:10 AM CDT | Special Weather Statement | MPX | Meeker, Sherburne, Wright | 50 min |
| Jun 30, 11:25 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 35 min |
| Jun 30, 11:47 AM CDT | Special Weather Statement | MPX | Chisago, Isanti | 43 min |
| Jun 30, 11:57 AM CDT | Special Weather Statement | MPX | Hennepin | 33 min |
| Jun 30, 12:29 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 31 min |
| Jun 30, 12:50 PM CDT | Special Weather Statement | MPX | Hennepin | 25 min |
| Jun 30, 1:04 PM CDT | Special Weather Statement | MPX | Ramsey | 26 min |
| Jun 30, 2:11 PM CDT | Special Weather Statement | MPX | Steele | 34 min |
| Jun 30, 2:18 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 37 min |
| Jun 30, 2:41 PM CDT | Tornado Warning | MPX | Freeborn, Waseca | 34 min |
| Jun 30, 3:10 PM CDT | Tornado Warning | MPX | Freeborn | 15 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.